Alert archive / Wisconsin / Small Craft Advisories in 2014

Small Craft Advisory 37, NWS Milwaukee, WI

April 9, 2014

NWS Milwaukee, WI issued this small craft advisory at Apr 9, 2014, 11:09 AM CDT. It took effect at Apr 9, 2014, 4:00 PM CDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Apr 9, 2014, 11:09 AM CDT (16:09 UTC)
In effect from
Apr 9, 2014, 4:00 PM CDT
Expired
Apr 10, 2014, 10:00 AM CDT
In force
18 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

084 
WHUS73 KMKX 091609
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1109 AM CDT WED APR 9 2014

...GUSTY SOUTH TO SOUTHWEST WINDS EXPECTED LATE THIS AFTERNOON AND
TONIGHT...

.A TIGHT PRESSURE GRADIENT WILL DEVELOP ACROSS THE REGION THIS
AFTERNOON AND LINGER INTO EARLY THURSDAY MORNING. THIS WILL ALLOW
FOR GUSTY SOUTH WINDS TO DEVELOP LATE THIS AFTERNOON...BECOMING
SOUTHWEST TONIGHT INTO EARLY THURSDAY MORNING. THESE WINDS WILL
GENERATE HIGH WAVES TONIGHT INTO EARLY THURSDAY MORNING...HIGHEST
TOWARD THE OPEN WATERS.

WINDS WILL SHIFT WEST TO NORTHWEST BEHIND A COLD FRONT BY THURSDAY
AFTERNOON. ANY GUSTS SHOULD REMAIN BELOW SMALL CRAFT ADVISORY
LEVELS.

LMZ643>646-100015-
/O.NEW.KMKX.SC.Y.0037.140409T2100Z-140410T1500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1109 AM CDT WED APR 9 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
10 AM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 10 AM CDT THURSDAY. 

* WINDS: SOUTH 10 TO 20 KNOTS...INCREASING TO 15 TO 25 KNOTS LATE
  THIS AFTERNOON. WINDS VEERING SOUTHWEST 15 TO 25 KNOTS TONIGHT
  INTO EARLY THURSDAY MORNING. WINDS VEER WEST TO NORTHWEST BY
  THURSDAY AFTERNOON...WITH GUSTS AROUND 20 KNOTS.

* WAVES: 1 TO 2 FEET...BUILDING TO 3 TO 5 FEET TONIGHT INTO EARLY
  THURSDAY MORNING. WAVES SUBSIDING THURSDAY AFTERNOON. HIGHEST
  WAVES TOWARD THE OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
3 follow-up statements
100 
WHUS73 KMKX 092049
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
349 PM CDT WED APR 9 2014

...GUSTY SOUTH TO SOUTHWEST WINDS EXPECTED TONIGHT INTO EARLY
THURSDAY MORNING...

.A TIGHT PRESSURE GRADIENT WILL CONTINUE TO DEVELOP ACROSS THE
REGION INTO THIS EVENING...AND LINGER INTO EARLY THURSDAY
MORNING. THIS WILL ALLOW FOR GUSTY SOUTH WINDS TO BECOME
SOUTHWEST TONIGHT INTO EARLY THURSDAY MORNING. THESE WINDS WILL
GENERATE HIGH WAVES TONIGHT INTO EARLY THURSDAY MORNING...MAINLY
TOWARD THE OPEN WATERS.

WINDS WILL SHIFT NORTHWEST BEHIND A COLD FRONT BY THURSDAY
AFTERNOON. ANY GUSTS SHOULD REMAIN JUST BELOW SMALL CRAFT
ADVISORY LEVELS.

LMZ643>646-100500-
/O.CON.KMKX.SC.Y.0037.140409T2100Z-140410T1500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
349 PM CDT WED APR 9 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
THURSDAY. 

* WINDS: SOUTH 15 TO 25 KNOTS...VEERING SOUTHWEST TONIGHT INTO
  EARLY THURSDAY MORNING. WINDS VEER NORTHWEST BY THURSDAY
  AFTERNOON...WITH GUSTS AROUND 20 KNOTS.

* WAVES: 1 TO 2 FEET...BUILDING TO 3 TO 5 FEET TONIGHT INTO 
  EARLY THURSDAY MORNING. WAVES SUBSIDING THURSDAY AFTERNOON. 
  HIGHEST WAVES TOWARD THE OPEN WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
394 
WHUS73 KMKX 100210
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
910 PM CDT WED APR 9 2014

...GUSTY SOUTH TO SOUTHWEST WINDS TONIGHT INTO EARLY THURSDAY
MORNING...

.A TIGHT PRESSURE GRADIENT ACROSS THE REGION WILL CONTINUE TO
GENERATE GUSTY SOUTH TO SOUTHWEST WINDS INTO THURSDAY MORNING.
THESE WINDS WILL PRODUCE HIGH WAVES AS WELL...MAINLY TOWARD THE
OPEN WATERS.

WINDS WILL SHIFT NORTHWEST BEHIND A COLD FRONT BY THURSDAY
AFTERNOON. ANY GUSTS SHOULD REMAIN JUST BELOW SMALL CRAFT
ADVISORY LEVELS.

LMZ643>646-101015-
/O.CON.KMKX.SC.Y.0037.000000T0000Z-140410T1500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
910 PM CDT WED APR 9 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
THURSDAY. 

* WINDS: SOUTHWEST 15 TO 25 KNOTS. WINDS VEER NORTHWEST BY
  THURSDAY AFTERNOON...WITH GUSTS AROUND 20 KNOTS.

* WAVES: 3 TO 5 FEET. WAVES SUBSIDING THURSDAY AFTERNOON. HIGHEST
  WAVES TOWARD THE OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
301 
WHUS73 KMKX 100848
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
348 AM CDT THU APR 10 2014

...GUSTY SOUTHWEST WINDS TO VEER WEST AND EASE WITH FRONTAL
PASSAGE LATER THIS MORNING...

.A TIGHT PRESSURE GRADIENT ACROSS THE REGION WILL EASE FOR A TIME
WITH THE PASSAGE OF A SURFACE TROUGH AND COLD FRONT THROUGH THE
REGION LATE THIS MORNING. THE GUSTY SOUTHWEST WINDS AHEAD OF THE
TROUGH WILL PRODUCE HIGH WAVES AS WELL...MAINLY TOWARD THE OPEN
WATERS.

WINDS WILL SHIFT NORTHWEST BEHIND A COLD FRONT BY AFTERNOON. ANY
GUSTS ARE EXPECTED TO REMAIN JUST BELOW SMALL CRAFT ADVISORY
LEVELS.

LMZ643>646-101500-
/O.CON.KMKX.SC.Y.0037.000000T0000Z-140410T1500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
348 AM CDT THU APR 10 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING. 

* WINDS: SOUTHWEST 15 TO 25 KNOTS...WITH A FEW GUSTS TO 30 KNOTS
  EARLY THIS MORNING. WINDS VEER NORTHWEST BY THIS AFTERNOON...WITH
  GUSTS AROUND 20 KNOTS.

* WAVES: 3 TO 5 FEET...SUBSIDING THIS AFTERNOON. HIGHEST WAVES
  TOWARD THE OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 9, 3:36 AM CDT, 7 hours 33 minutes earlier.

Area forecast discussion, Apr 9, 3:36 AM CDT, 7 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
336 AM CDT WED APR 9 2014

.TODAY AND TONIGHT...FORECAST CONFIDENCE IS HIGH.

QUIET WEATHER DAY WITH SHORT WAVE RIDGING BETWEEN DEEP...PHASED
EASTERN U.S. TROUGH AND SHORT WAVE CROSSING THE PRAIRIE PROVINCES OF
CANADA. WARM ADVECTION AHEAD OF CANADIAN WAVE BRINGS 925 MB TEMPS UP
TO +10C TO +11C OVER WRN CWA...AND +9C TO +10C EAST BY 00Z
THURSDAY...WHICH YIELDS MID 60S HIGHS WEST AND AROUND 60 EAST WITH
INCREASING SOUTHWEST WINDS THAT WILL BRING THE 60 DEGREE READINGS
RIGHT UP TO LAKE MICHIGAN.

AFTERNOON FORECAST SOUNDINGS HOLDING A CAP AROUND 800 MB...WITH
MIXING UP TO BETWEEN 870 MB/NAM AND GFS...AND 835 MB/RAP. THIS
ALLOWS TAPPING OF 25 TO 30 KT WINDS...BUT PREVENTS REACHING EVEN
STRONGER WINDS ABOVE.

WINDS ALOFT ARE EVEN STRONGER TONIGHT WITHIN THERMAL RIDGE AHEAD OF
APPROACHING MID-LEVEL TROUGH/SFC COLD FRONT...WITH 40-50 KNOTS DOWN
TO 900 MB. THE RESULTING INVERSION WITH THE THERMAL RIDGE MOVING
OVER TONIGHT AND ENOUGH NOCTURNAL SURFACE COOLING WILL PREVENT
MIXING THE STRONGEST WINDS DOWN TO THE SURFACE...BUT STILL EXPECT
WIND GUSTS OF 25 TO 30 MPH.

00Z NAM AND CANADIAN GEM ALONG WITH WPC KEEP PCPN NORTH OF CWA
THROUGH 12Z THURSDAY...WHILE 00Z RUNS OF GFS AND ECMWF DROP QPF INTO
THE NORTHERN HALF...OR WESTERN HALF OF CWA RESPECTIVELY BETWEEN 06Z
AND 12Z.

.THURSDAY - CONFIDENCE...MEDIUM
QUICK HITTING SHRA POTENTIAL DURING THE MORNING. SURFACE/850
FRONTS SWING THROUGH. MID LEVEL SHORTWAVE WILL OFFER CYCLONIC
VORTICITY ADVECTION TO THE FORCING PROCESS. MODELS ARE ALL SHOWING
MORNING QPF WITH THE AFTERNOON DRY. WHILE WARMEST 850 TEMPS ARE
FOUND WITHIN THE WARM PROD EXTENDING INTO SRN WI DURG THE
MORNING...AIRMASS WORKING IN UPSTREAM WILL STILL RESULT IN MILD
CONDITIONS. 925 TEMPS ACTUALLY REBOUND NICELY WITH THE DRY NW FLOW
IN THE WAKE OF THIS FEATURE. SO EXPECTING MANY HIGHS IN THE UPPER
50S/LOW 60S.

.FRIDAY - CONFIDENCE...MEDIUM
ANOTHER SHORTWAVE RIDES IN WITH ANOTHER SLUG OF WAA. NAM IS DRY
WHILE THE GFS AND ECMWF ARE SHOWING SOME VRY LGT QPF. SOUNDINGS
LOOK PRETTY DRY THOUGH SOME STEEP LAPSE RATES NOTED. WILL GO WITH
A SMALL CHC FOR AFTN SHRA. 925 TEMPS BACK TO 9-11C SO MORE 60S
LIKELY ON THE WAY. THE 00Z NAM IS SHOWING 14C AND A LITTLE HIGHER
AT 925.

.SATURDAY AND SATURDAY NIGHT - CONFIDENCE...MEDIUM
UNSETTLED PERIOD AS UPPER FLOW TURNS SOUTHWEST AND LOW PRESSURE
APPROACHES FROM THE PLAINS. WARM AIR/MOISTURE ADVECTION WILL
LIKELY RESULT IN SHRA DEVELOPMENT DURING THE DAY WITH POTENTIAL
FOR TSRA SAT NGT. SHORTWAVE NOTED IN THE SW UPR FLOW AND
APPROACHING FRONTAL BOUNDARY WILL AID IN VERTICAL MOTION. THERE IS
ALSO A SIGNIFICANT UPPER LEVEL DIVERGENCE SIGNATURE ASSOCIATED
WITH RIGHT REAR QUADRANT OF JET CORE SITUATED TO THE NORTH AND
NORTHEAST OF WI.

.SUNDAY AND MONDAY - CONFIDENCE...MEDIUM
00Z ECMWF HAS TRENDED A BIT MORE TOWARDS THE GFS AND GEM SOLUTION
ESPECIALLY HEADING INTO MONDAY...THUS ALLOWING FOR A BOOST TO
MEDIUM CONFIDENCE. STILL SOME UNCERTAINTY IN THE SHORTER RUN AS
THE ECMWF KEEPS RAIN/SOME THUNDER GOING SUNDAY WHILE THE GFS AND
GEM ARE DRY WITH MUCH MORE PROGRESSION. BETTER CONFIDENCE ARRIVES
FOR MONDAY AS SECONDARY LOW TRENDS FASTER CATCHES UP A BIT TO THE
GFS/GEM SOLUTIONS. 00Z ECMWF WILL STILL KEEP THINGS WET AROUND
HERE THROUGH SUNDAY NIGHT...BUT MUCH LESS QPF AVAILABLE WITHIN THE
COLDER AIRMASS. SO SOME CONSENSUS TOWARDS A MORE PROGRESSIVE LOOK
COMING INTO PLAY AS WE HEAD INTO MONDAY. WHILE SOME SNOW IN THE
COLDER AIR IS STILL LOOKING POSSIBLE HAVE TRIMMED DOWN AMOUNTS
CONSIDERABLY GIVEN THE ECMWF TREND TOWARDS A MORE PROGRESSIVE
SOLUTION OF THE OTHER MODELS. A CHILLY NORTHERLY FLOW EXPECTED
MONDAY IN THE WAKE OF THE LOW. 925 TEMPS WILL DROP BELOW ZERO SO
SOME AREAS MAY STRUGGLE TO CLIMB ABOVE 40. A STEADY NORTH WIND
WILL ONLY ADD TO THE BITE.

.TUESDAY - CONFIDENCE...LOW
GFS AND ECMWF NOT IN SYNC WITH THE ECMWF SHOWING VORT ACTION
RIDING ACROSS STATE AT THE BASE OF LARGER SCALE POSITIVE TILT
TROUGH AXIS. MEANWHILE THE GFS IS SHOWING A MORE ANTICYCLONIC LOOK
TO THE FLOW PATTERN WITH HIGH PRESSURE IN CONTROL. ALLBLEND POPS
ARE GOING WITH THE DRY LOOK. TEMPS LIKELY TO REMAIN ON THE COOL
SIDE IN THE 40S.

&&

.AVIATION/12Z TAFS/...EXPECT VFR CONDITIONS THROUGH THE FORECAST WITH
ANY PCPN HOLDING OFF UNTIL AFTER 12Z THURSDAY. SW WINDS WILL INCREASE
THROUGH THE LATE MORNING AND AFTERNOON...WITH GUSTS TO 20 TO 25 KNOTS
BY MID AFTERNOON. COMBINATION OF NOCTURNAL COOLING AND THERMAL RIDGE
MOVING OVER REGION WILL SET UP AN INVERSION. LOW- LEVEL WIND SHEAR
POTENTIAL AFTER 03Z AS 40KT-45KT WINDS DIP DOWN TO AROUND 1K FT.
SFC WINDS CURRENTLY LOOK TO BE SUFFICIENTLY STRONG TO NOT ADD AT
THIS TIME...BUT IF THEY DECOUPLE MORE THAN CURRENTLY EXPECTED WILL
HAVE TO ADD LLWS.

&&

.MARINE...SOUTHWEST WINDS WILL INCREASE THROUGH THE AFTERNOON INTO THE
EVENING WITH 40-45 KT WINDS DIPPING DOWN TO 1K FT. HOWEVER...COLD
WATER WILL SET UP ENOUGH OF AN INVERSION TO PREVENT MIXING THESE
STRONG WINDS DOWN TO THE SURFACE. WIND GUSTS ARE CURRENTLY BORDERLINE
FOR A SMALL CRAFT ADVISORY...AND OFFSHORE FETCH WILL LIMIT WAVE HEIGHTS.
WILL HOLD OFF ISSUING AN ADVISORY AT THIS TIME AFTER COLLABORATION
WITH SURROUNDING OFFICES.

&&

.FIRE WEATHER...SOUTHWEST WINDS WILL INCREASE DURING THE LATE
MORNING AND BECOME GUSTY DURING AFTERNOON HOURS...GUSTING TO 25 MPH
AT TIMES. DRY DEW POINTS IN THE UPPER 20S TO LOW 30S WILL PRODUCE
VERY LOW RELATIVE HUMIDITY VALUES WILL THAT WILL RANGE FROM 25 TO 30
PERCENT...WITH THE MAJORITY OF THE AREA UNDER 30 PERCENT.
HOWEVER...TEMPERATURES WILL ONLY REACH IN THE LOWER TO MID 60S.
THUS...WILL CONTINUE TO HIGHLIGHT THE GUSTY WINDS AND VERY LOW
RELATIVE HUMIDITY VALUES IN THE FIRE WEATHER FORECAST.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

TODAY/TONIGHT AND AVIATION/MARINE/FIRE WX...REM
THURSDAY THROUGH TUESDAY...COLLAR
Hazardous weather outlook, Apr 9, 3:47 AM CDT, 7 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
347 AM CDT WED APR 9 2014

WIZ046-047-051-052-056>060-062>072-100900-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
347 AM CDT WED APR 9 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE FOR THUNDERSTORMS SATURDAY AND SATURDAY NIGHT AS
LOW PRESSURE STRENGTHENS IN THE CENTRAL PLAINS AND MOVES ACROSS
THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ643>646-100900-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
347 AM CDT WED APR 9 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SOUTHWEST WINDS AND WAVES WILL APPROACH SMALL CRAFT ADVISORY
CRITERIA TONIGHT INTO THURSDAY MORNING...AHEAD OF AN APPROACHING
COLD FRONT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SOUTHERLY WINDS AHEAD OF APPROACHING LOW PRESSURE MAY REACH SMALL
CRAFT CRITERIA ON SATURDAY.

THERE IS A CHANCE OF THUNDERSTORMS SATURDAY AND SATURDAY NIGHT
AS LOW PRESSURE MOVES ACROSS THE REGION.

REM
WWW.WEATHER.GOV/MKX

Nearby

Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.